# SDR 98ZZZX1524

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Axial Rotor
- Part number: 410100641
- Condition: Separation
- Location: Blade Root
- Part time: 787 hours
- Component: 410102050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL BLADE SEPARATION AT BLADE ROOT AREA - ENGINE FAILURE.  INVESTIGATION ONGOING.  CORRECTIVE ACTION IN PROGRESS.
